# SDR USAA980116

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 470
- Part time: 37,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND EVIDENCE OF LIGHT CORROSION ON SKIN STA 470 BETWEEN STR 28R AND STR 28L.  CORROSION TASK NR C 53-208-01.  INSTALLED DOUBLER PER REPAIR DOCUMENT SRM 53-00-01 FIG 202.  (X)
